I have the sensation of a bubble in my throat. It is sometimes associated with a tight/heavy feeling in the middle of my chest. It does seem that burping can lesse it some but it comes back quickly. Also, I burp ALOT- way more than normal!!
Is this GERD? I have heard of a disorder of the small intestine that causes an unnatural accumulation (or reduced absorption) of gas so that it backs up much more than it normally would. Does anyone have similar symptoms or heard of the small intestine explanation??
The symptoms you have mentioned can occur in GERD.
You can have the following tests done to confirm the diagnosis -
1. An upper GI endoscopy
2. 24 hours pH monitoring
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
- Ratnakar Kini M.D.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.